SYMMETRIC BI-DERIVATIONS OF LATTICES


Ceven Y.

QUAESTIONES MATHEMATICAE, vol.32, no.2, pp.241-245, 2009 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.2989/qm.2009.32.2.6.799
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.241-245

Abstract

In this paper, we introduced the notion of symmetric bi-derivation on lattices and investigated some related properties. We characterized the distributive and modular lattices by symmetric bi-derivations.